Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Amenable actions and weak containment of certain representations of discrete groups

Author: M. Gabriella Kuhn
Journal: Proc. Amer. Math. Soc. 122 (1994), 751-757
MSC: Primary 43A07; Secondary 22D10
MathSciNet review: 1209424
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a countable discrete group $ \Gamma $ acting ergodically on a standard Borel space S with quasi-invariant measure $ \mu $. Let $ \pi $ be a unitary representation of $ \Gamma $ on $ {L^2}(S,d\mu ,\mathcal{H})$ "nicely" related with S. We prove that if $ \Gamma $ acts amenably on S then $ \pi $ is weakly contained in the regular representation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A07, 22D10

Retrieve articles in all journals with MSC: 43A07, 22D10

Additional Information

PII: S 0002-9939(1994)1209424-3
Keywords: Amenable actions, weak containment of representations
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia